# SDR CALA2013100791780

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,125 hours, 24,675 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FIRE EXTINGUISHER IN COCKPIT.   REPLACED FIRE BOTTLE IN BRACKET IN COCKPIT.
